# SDR HNAA2022022300086

- Difficulty date: January 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E898635 - SSI - CARGO DOOR LOWER CENTER SILL IS CORRODED .... MECHANICALLY MEASURED DEPTH OF CORROSION ON LOWER CARGO DOOR SILL AND FOUND IT TO BE OUT OF LIMITS IAW EMB 145 SRM 53-31-15-AD. RAR SERVICEABLE CARGO DOOR CENTER STILL IAW EMB 145 SRM 51-40--02.
